MAUDE Adverse Event Report: MAQUET SAS POWERLED TM; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS POWERLED TM; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARD568420710A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The initial reporter was (b)(6) from the maintenance department of the hospital.The unique identifier (udi) # information is not available since the device was manufactured before september 2016.Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
On (b)(6) 2024 getinge became aware of an issue with one of surgical lights - powerled 700.It was stated the fork arm was coming apart, there was a mechanical gap between two light forks.According to the information provided by getinge technician no one was harmed.There was no injury reported, however, we decided to report the issue in abundance of caution as fork and lighthead detachment during procedure may cause serious injury.
 
Additional Manufacturer Narrative
The correction of d1 brand name, d4 catalog#, d4 unique identifier (udi)# fields deems required.This is based on the internal evaluation.Previous d1 brand name: powerled 700, corrected d1 brand name: powerled tm, previous d4 catalog#: ard568420710a, corrected d4 catalog#: none, previous d4 unique identifier (udi): n/a, corrected d4 unique identifier (udi)#: (b)(4).Getinge became aware of an issue with one of surgical lights - powerled 700.It was stated the fork arm was coming apart, there was a mechanical gap between two light forks.According to the information provided by getinge technician no one was harmed.There was no injury reported, however, we decided to report the issue in abundance of caution as fork and lighthead detachment during procedure may cause serious injury.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.Provided information does not indicate if upon the event occurrence, the device was or was not being used for patient treatment.Root cause analysis was performed by subject matter experts at the manufacturers.As they stated, the root cause of this incident is due to the loosening of one of the screws.The reason of these loosened screws remains unknown because it is glued with loctite 222 during assembly in factory.Once the manipulation of the lights is detected as abnormal by the user, a repair must be done as soon as possible.Getinge shall continue to monitor for any further events of this nature and do not propose any further action at this time.
 
Event or Problem Description
Manufacturer's reference number: (b)(4).

Brand Name
POWERLED TM
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key19970219
Report Number9710055-2024-00468
Device Sequence Number15649552
Product Code FSY
UDI-Device Identifier03700712403089
UDI-Public(01)03700712403089
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K070442
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARD568420710A
Device Catalogue NumberARD568420710A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2024
Supplement Date Received by Manufacturer09/09/2024
Initial Report FDA Received Date08/13/2024
Supplement Report FDA Received Date09/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/22/2008
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown